| Model Number |
DISSECTOR, SJ 3.0MM X 7CM |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024 it was reported by a sales representative via sems-06697273 that an ar-7300ds dissector shaver blade heated up which caused discoloration to the shaver.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Visual evaluation of the customer-provided pictures noted an ar-7300ds dissector shaver blade heated up which caused discoloration to the shaver.Refer to attachments.The complaint allegation is confirmed based on the customer-provided pictures.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to insufficient fluid flow during use.